A1 Journal article (refereed)
Radial Limits of Mappings of Bounded and Finite Distortion (2014)


Äkkinen, T. (2014). Radial Limits of Mappings of Bounded and Finite Distortion. Journal of Geometric Analysis, 24(3), 1298-1322. https://doi.org/10.1007/s12220-012-9373-6


JYU authors or editors


Publication details

All authors or editors: Äkkinen, Tuomo

Journal or series: Journal of Geometric Analysis

ISSN: 1050-6926

eISSN: 1559-002X

Publication year: 2014

Volume: 24

Issue number: 3

Pages range: 1298-1322

Publisher: Springer New York LLC

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1007/s12220-012-9373-6

Publication open access: Not open

Publication channel open access:


Free keywords: radial limits; mappings of finite distortion; quasiregular


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2014

JUFO rating: 2


Last updated on 2021-10-06 at 12:24